# SDR FDEA202108282135

- Difficulty date: August 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 84,111 hours, 15,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE) PIVOT   LUG HOLE CORROSION. CORROSION AT LEFT HAND WING - INBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG HOLE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-07. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-07 AND E.A.# 1-5750-T0341185 A PART 1 STEP 1F(1) AND STEP 1F(3), TITLE: WINGS-   FLIGHT SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE   57.55.01.1   INSPECTION- ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. WRI   57506229 FOR DETAILS.
